# SDR JJWA084103

- Difficulty date: February 10, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N25PM
- Make and model: Bell 206B
- Aircraft serial: 1839
- Aircraft time: 13,765 hours
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 15891F
- Part serial: RK23221
- Condition: Defective
- Location: Dc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLTAGE REGULATOR FAILED ON TAKE OFF, CAUSED BOTH COMM RADIOS TO FAIL WITH SMOKE OBSERVED FROM COLLINS 251 COMM RADIO. REPLACED REGULATOR, SERVICED GILL BATTERY & OVERFLOW BOTTLE, ADJUSTED REG TO 27.5 VDC, BORROWED RADIOS TO USE WHILE COMM ARE REPAIR, NO OTHER DAMAGE FOUND.
